# SDR 08FDEA01080

- Difficulty date: March 20, 2008
- Submitted: March 20, 2008
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 39,357 hours, 29,437 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK, BS 1124 - 1125, LBL 45 - 46, HAS CORROSION AROUND   FASTENER HOLE, UPPER AND LOWER SURFACE.  REMOVED AND REPLACED SEAT TRACK, IAW SRM 53-10-5.  THIS IS CLASSIFIED AS A MINOR REPAIR.
